# SDR DXTA2025011301931

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N860QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000113
- Aircraft time: 950 hours, 572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CLOSING MAIN CABIN DOOR, ABNORMALLY HIGH FORCE IS REQUIRED TO MOVE THE HANDLE TO THE LOCKED POSITION. CORRECTIVE ACTION: CLEANED AND LUBED DOOR PINS. OPS CHECKS GOOD. IAW CE-700 MM 52-10-00 & 52-10-05.
